Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Medicines to reduce burning sensation in the stomach - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   from past 2 day i have burning sensation in stomach
Doctor :   Ok
User :   i'm taking medic.. from past 2 years for headache
Doctor :   Is this first time or yu have for many times
User :   homoeopathy
Doctor :   Which medicine
Doctor :   Homeopathy
User :   this is first time
Doctor :   So are you sure yoiu are not taking painkillerss
User :   i dont know the name of medicine he is giving white sweet pills
Doctor :   Ok
User :   i'm not using any painkillers regularly but monthly once
User :   sir please give any suggestion regarding that i hv to continue this homoeopathy
Doctor :   If yoiu are comfortable with homeopathy
Doctor :   you continue with it
Doctor :   You should ask that physicain if yoiu can take the allopathy for the stomach pain
User :   for this burning sensation what i have to do please give me suggestion
Doctor :   For now stop the hot beverages
Doctor :   Drink only cold milk
Doctor :   Take the XXXsyrup
User :   how many time i have to take in a day
Doctor :   thrice a day
User :   thank you sir
User :   bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor